# SDR N6WA2021052901

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 37,407 hours, 25,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67038108020
- Condition: Worn
- Location: Bs 1144-1162 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R @ FS1144 TO FS1162 DAMAGED. R&R STRINGER 7R @ FS1144 TO FS1162 IAW STR 7R IAW DRAWING MM670-38025 REV AA
